# SDR CALA2024081302201

- Difficulty date: August 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 62,247 hours, 6,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 73861
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - CABIN - DOOR R3 EMER LT BATTERY PACK M33401 CAPACITY CHECK FAIL.  WORK TRANSFER NON ROUTINE WO.3551474 AND  ORIGINATED BY EMP V920592. CABIN - DOOR R3 EMER LT BATTERY RACK M33401 REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06.
